Journal of Differential Geometry

Invariant polynomials of the automorphism group of a compact complex manifold

Akito Futaki and Shigeyuki Morita

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 21, Number 1 (1985), 135-142.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439469

Digital Object Identifier
doi:10.4310/jdg/1214439469

Mathematical Reviews number (MathSciNet)
MR806707

Zentralblatt MATH identifier
0598.53055

Subjects
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Futaki, Akito; Morita, Shigeyuki. Invariant polynomials of the automorphism group of a compact complex manifold. J. Differential Geom. 21 (1985), no. 1, 135--142. doi:10.4310/jdg/1214439469. https://projecteuclid.org/euclid.jdg/1214439469


Export citation

References

  • [1] M. F. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology 23 (1984) 1-28.
  • [2] S. Bando, An obstruction for Chern class forms to be harmonic, preprint.
  • [3] N. Berline and M. Vergne, Zeros d'un champ de lecteurs et classes characteristique equivariantes, Duke Math. J. 50 (1983) 539-549.
  • [4] N. Berline and M. Vergne, The equivariant index and Kirillov's character formula, preprint.
  • [5] R. Bott, Vector fields and characteristic numbers, Michigan Math. J. 14 (1967) 231-244.
  • [6] R. Bott, A residue formula for holomorphic vector fields, J. Differential Geometry 1 (1967) 311-330.
  • [7] R. Bott, On a topological obstruction to integrability, Proc. Sympos. Pure Math. Vol. 16, Amer. Math. So, 1970, 127-131.
  • [8] R. Bott, On the Lefschetz formula and exotic characteristic classes, Sympos. Math. 10 (1972) 95-105.
  • [9] E. Calabi, Extremal Kahler metrics, Seminars on Differential Geometry (S. T. Yau, ed.), Princeton Univ. Press, 1982, 259-290; II with the same title, preprint.
  • [10] J. Cheeger and J. Simons, Differential characters and geometric invariants, preprint.
  • [11] S. S. Chern and J. Simons, Characteristic forms and geometric invariants, Ann. of Math. (2) 99 (1974) 48-69.
  • [12] J. J. Duistermaat and G. J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982) 259-268; Addendum, ibid., 72 (1983) 153-158.
  • [13] A. Futaki, An obstruction to the existence of Einstein Kahler metrics, Invent. Math. 73 (1983) 437-443.
  • [14] A. Futaki, On compact Kahler manifolds of constant scalar curvature, Proc. Japan Acad. Ser. A Math. Sci. 59 (1983) 401-402.
  • [15] A. Futaki and S. Morita, Invariant polynomials on compact complex manifolds, Proc. Japan Acad. Ser. A Math. Sci. 60 (1984) 369-372.
  • [16] J. L. Kazdan and F. W. Warner, Curvature functions for compact 2-manifolds, Ann. of Math. (2) 99 (1974) 14-47.
  • [17] S. Morita, Characteristic classes of surface bundles, Bull. Amer. Math. Soc. 11 (1984) 386-388.
  • [18] S. T. Yau, On the Ricci curvature of a compact Kahler manifold and the complex Monge-Ampere equation. I, Comm. Pure Appl. Math. 31 (1978) 339-411.